# SDR 754002

- Difficulty date: November 12, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N754SA
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Aircraft time: 112,417 hours, 22,204 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control System
- Part number: 940005013
- Part serial: 272
- Condition: Unstable
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB-OUT, THE VERTICAL SPEED WHEEL MOVED TO FULL NOSE UP POSITION WITH "B" AUTOPILOT SELECTED.  IN CRUISE AUTO STAB "B" LIGHT ILLUMINATED SEVERAL TIMES.  AT FL 340 WITH ALTITUDE HOLD SELECTED, VERTICAL SPEED VARIED +/- 2000 FPM. WITH AUTOPILOT OFF, THE AIRCRAFT WAS UNSTABLE IN PITCH AXIS.  REPLACED INBOARD ELEVATOR CONTROL UNIT AND OPERATIONALLY CHECKED GOOD.
